# SDR ASAA2018032924094

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 59,069 hours, 27,098 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Part number: 65C2562994
- Condition: Disconnected
- Location: Air Distribution
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUPPLY DUCT TEMP BECAME VERY HOT AND UNCONTROLLABLE WITH AUTO AND MANUAL CONTROL.  CABIN BECAME VERY HOT AND DISCHARGE LIGHT ILLUMINATED ON CENTER CONSOLE.  FIRE RESPONSE FOUND NORMAL HEATING AND NOTHING UNUSUAL FOUND WHEN CARGO DOORS OPENED.  DISCHARGE LIGHT WENT OUT WHILE THE CREW WAS RESPONDING.  ACFT GROUNDED.  EMERGENCY DECLARED . REMOVED LINING AT AFT END FWD CARGO COMPARTMENT, FOUND MUFFLER ASSY DISCONNECTED.  CHECKED CARGO DISCHARGE PRESSURE SWITCH IAW WDM 26-23-11.  NO DEFECT NOTED.  REPLACED THE MUFFLER AND REASSEMBLED DUCT ASSEMBLY. OPS AND LEAK CHECKED GOOD.
